Dealing with MORE bumps along the road

truckingalong
truckingalong Member Posts: 445 Member
This week - am experiencing many physical effects and taking different medications that helped mostly. But coping with headaches remains to be a question: I had what is called the beginning stage of migraines so I was given Topomax by my neurologist. I am wary of its side effects (weight loss, some memory loss, tingling in arms and legs, loss of appetite, tiredness, nausea, diarrhea, taste change, irregular heartbeat or changes in the level of alertness) but am happy that the severity of headaches became less. So I ask if anyone has taken this before and experience any side effects? Anyway, I also really wish I take less medications: Ibuprophen, and Activan. I take chemo then the following week I get neurogen shots so all I get is woozy headed, ringing in the ears, forgetfulness and bone pain and on and on. I don't get a break and so I stopped doing yoga and walking so that bothers me. I guess I just have to do more during discomfort... is this all from Topomax or neurogen shots or chemo? This is making me crazy!! I hope adjust more - maybe ask for lower dosage...

Peacful healing,

Liz

Comments

  • vinny59
    vinny59 Member Posts: 1,032
    Liz
    Hey Liz, I thing it's from all the above, quite frankly, I know I had 5 Neupogen shots' in the past week, and I'm so sore. I too suffer from migraines, I take Imitrex for them, I would continue taking them, bad enough you have to battle Chemo side effects, dealing with a migraine too... no way! Have a restful weekend.... Vinny
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    vinny59 said:

    Liz
    Hey Liz, I thing it's from all the above, quite frankly, I know I had 5 Neupogen shots' in the past week, and I'm so sore. I too suffer from migraines, I take Imitrex for them, I would continue taking them, bad enough you have to battle Chemo side effects, dealing with a migraine too... no way! Have a restful weekend.... Vinny

    Topomax
    I took it for a short while. Can't remember why I quit it. I just remember not feeling well. I hope you get to feeling better soon Liz.

    Try to stay away from caffeine for a while see if it helps.
  • truckingalong
    truckingalong Member Posts: 445 Member
    dixiegirl said:

    Topomax
    I took it for a short while. Can't remember why I quit it. I just remember not feeling well. I hope you get to feeling better soon Liz.

    Try to stay away from caffeine for a while see if it helps.

    Looking into alternatives
    Thanks, Beth and Vinny,

    Really appreciate your feedback. Today, I feel much better - god knows why it happened and unpredictable but I am glad!!!

    I fear for weigh and memory loss. Last month I weighed 100 lbs. But note I eat good and gained to about 103. Memory loss - it fluctuates - more when I don't feel good - today I am more acute. Tomopax is anti-seizure med - don't like seeing info of side effects but it said I can get used to it later. But will talk with dr. about lower dosage. True - I have mild headache but I am real happy with this if this means not having migraines instead.

    I realize I am learning to wing it by living with mild discomforts and still enjoy the day. Today, I had the chance to re-pot aloe vera and jade plants and it was beautiful outside. Nice!! Hope you have a good day too.

    Liz